Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 10, NWS La Crosse, WI

June 4, 2019Dodge County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 4, 2019, 4:48 PM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 42 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2019, 4:48 PM CDT (21:48 UTC)
Expired
Jun 4, 2019, 5:30 PM CDT
In force
42 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, MN, Olmsted County, MN

The radar

The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:55 PM CDTHAIL 2Dodge Center, MN.
Jun 4, 4:55 PM CDTHAIL 2Dodge Center, MN
Jun 4, 4:56 PM CDTHAIL 1Dodge Center, MNQUARTER-SIZE HAIL. RELAYED VIA SOCIAL MEDIA.
Jun 4, 5:00 PM CDTHAIL 11 S Kasson, MN0.5 TO 1 INCH HAIL.
Jun 4, 5:02 PM CDTHAIL 2Dodge Center, MN
Jun 4, 5:02 PM CDTHAIL 2.5Dodge Center, MN.
Jun 4, 5:02 PM CDTHAIL 2.5Dodge Center, MN
Jun 4, 5:04 PM CDTHAIL 2.75Kasson, MN
Jun 4, 5:05 PM CDTHAIL 2.5Dodge Center, MN
Jun 4, 5:07 PM CDTHAIL 1Kasson, MNCORRECTS PREVIOUS HAIL REPORT OF PING PONG SIZE FROM KASSON.
Jun 4, 5:07 PM CDTHAIL 1.5Kasson, MNPING PONG BALL SIZE HAIL.
Jun 4, 5:15 PM CDTHAIL 0.881 Ne Byron, MNNICKEL SIZE HAIL NEAR SOMERBY GOLF COURSE.
Jun 4, 5:16 PM CDTHAIL 1.251 E Kasson, MN
Jun 4, 5:16 PM CDTHAIL 1.75Kasson, MN.
Jun 4, 5:16 PM CDTHAIL 1.75Kasson, MN
Jun 4, 5:25 PM CDTHAIL 0.52 W Kasson, MN
Jun 4, 5:35 PM CDTTSTM WND GST 69Dodge Center, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS53 KARX 042148
SVRARX
MNC039-109-042230-
/O.NEW.KARX.SV.W.0010.190604T2148Z-190604T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
448 PM CDT Tue Jun 4 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northwestern Olmsted County in southeastern Minnesota...
  Eastern Dodge County in southeastern Minnesota...

* Until 530 PM CDT.

* At 448 PM CDT, a severe thunderstorm was located near Oronoco, or 7
  miles northeast of Mantorville, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Oronoco around 500 PM CDT.

Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Highway 57 And 570th Street, County Roads 6 And
15, Highway 52 And County 14 and Hidden Meadows R V Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4420 9274 4419 9232 4411 9232 4390 9279
      4405 9294
TIME...MOT...LOC 2148Z 233DEG 22KT 4412 9261 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
3 follow-up statements
389 
WWUS53 KARX 042200
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
500 PM CDT Tue Jun 4 2019

MNC039-109-042230-
/O.CON.KARX.SV.W.0010.000000T0000Z-190604T2230Z/
Olmsted MN-Dodge MN-
500 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN OLMSTED AND EASTERN DODGE COUNTIES...

At 459 PM CDT, a severe thunderstorm was located near Byron, or near
Mantorville, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public. At 456 PM, quarter sized hail was reported in Dodge 
         Center .

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Pine Island around 525 PM CDT.
  Oronoco around 530 PM CDT.

Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Highway 57 And 570th Street, County Roads 6 And
15, Highway 52 And County 14 and Hidden Meadows R V Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4420 9274 4419 9232 4411 9232 4390 9279
      4405 9294
TIME...MOT...LOC 2159Z 232DEG 11KT 4408 9265 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
087 
WWUS53 KARX 042205
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
505 PM CDT Tue Jun 4 2019

MNC039-109-042230-
/O.CON.KARX.SV.W.0010.000000T0000Z-190604T2230Z/
Olmsted MN-Dodge MN-
505 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN OLMSTED AND EASTERN DODGE COUNTIES...

At 504 PM CDT, a severe thunderstorm was located near Byron, or near
Mantorville, moving northeast at 15 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Emergency management. At 503 PM, baseball sized hail was 
         reported in Kasson.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe storm will be near...
  Pine Island around 525 PM CDT.
  Oronoco around 530 PM CDT.

Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Highway 57 And 570th Street, County Roads 6 And
15, Highway 52 And County 14 and Hidden Meadows R V Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4420 9274 4419 9232 4411 9232 4390 9279
      4405 9294
TIME...MOT...LOC 2204Z 232DEG 11KT 4409 9263 

HAIL...2.75IN
WIND...60MPH
 
$$

CA
000 
WWUS53 KARX 042207
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
507 PM CDT Tue Jun 4 2019

MNC039-109-042230-
/O.CON.KARX.SV.W.0010.000000T0000Z-190604T2230Z/
Olmsted MN-Dodge MN-
507 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN OLMSTED AND NORTHEASTERN DODGE COUNTIES...

At 507 PM CDT, a severe thunderstorm was located near Byron, or near
Mantorville, moving northeast at 15 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Emergency management. Baseball sized hail has been reported 
         in Kasson.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe storm will be near...
  Pine Island and Oronoco around 530 PM CDT.

Other locations impacted by this severe thunderstorm include Ringe,
Potsdam, Danesville, Eden, Highway 57 And 570th Street, County Roads
6 And 15 and Salem Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4420 9274 4419 9232 4411 9232 4392 9274
      4408 9291
TIME...MOT...LOC 2207Z 230DEG 15KT 4408 9266 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:02 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 4, 3:02 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
302 PM CDT Tue Jun 4 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 302 PM CDT Tue Jun 4 2019

Main short-term fcst concerns are SHRA/TSRA chances tonight and
potential of a severe threat with them.

18z data analysis had low pressure near the Man/MN border with a
cold front southward thru the eastern Dakotas. Locally, a strato-cu
deck covered much of the fcst area, left over from the SHRA/TSRA
this morning. These clouds holding temps down across much of the
fcst area. However elsewhere southerly flow ahead of the low/front
was pulling a warm, moist, unstable airmass northward into MN/IA/WI.
Main dew point/CAPE axis extended from western/central IA into
western MN. Convection across parts of W-C and NW MN ahead of the
front early this afternoon while the rest of MN/IA/WI was generally
precip free.

Model runs of 04.12z initialized well. Solutions similar (as the
synoptic scale) as a shortwave over the Dakotas early this afternoon
slides into MN this evening, then across WI/IA overnight/early Wed
morning, followed by rising hgts/ridging later Wed morning/
afternoon. However, plenty of meso-scale/convection differences
impacting the sensible weather outcome tonight. Short-term fcst
confidence is average to good this cycle.

Airmass continues to destabilize over the area this afternoon as the
S-SW lower level flow continues to pull a moisture plume into the
region. NAM/GFS still prog a 70F+ sfc dew point plume northward into
the area by 00z this evening, which continues to look too robust.
ECMWF/RAP with sfc dew points in the 60s look more reasonable based
on 18z obs and current state of crop development across the
mid/upper MS valley. Either way, model consensus builds a plume of
2K to 3K J/KG MUCAPE over the area for late this afternoon/early
this evening. However, 0-3KM and 0-6KM shear progged on the weak
side, 15-25kts in the 0-3KM layer, and 15-30kts in the 0-6KM layer.
The cold front and shortwave to move into MN this evening, providing
the forcing/lift to initiate convection in the airmass over the
area. All models initiating convection NW of the fcst area thru the
rest of the afternoon with this convection propagating SE
into/across most of the fcst area mainly during the mid evening into
overnight hours tonight. However, CAMs as well as NAM, GFS, GEM,
ECMWF all have a different evolution on the timing/coverage of the
convection as it would move SE across the fcst area. Enough CAPE for
pulse hail producing TSRA tonight, with potential for a wind threat
if storms can evolve into a complex and develop a line/bow echo of
storms. This the thinking for the enhanced severe storm risk across
portions of the fcst area near/north of I-94 tonight. (What stronger
0-3/0-6KM shear is progged tonight is across the northern portions
of the fcst area) See SWODY1 for more info on tonights severe risks.

Front goes thru very late tonight/early Wed morning with a switch to
NW winds, some drying of the lower levels and rising hgts aloft
behind the passing shortwave. After some small SHRA/TSRA chances
early Wed morning, a generally dry day expected. Even with some
cooling behind the front, mixed 925mb temps support the blend of
guidance highs mostly in the mid 70s to lower 80s on Wed.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 302 PM CDT Tue Jun 4 2019

Wednesday night into Friday...The 04.12z GFS/NAM/ECMWF are in good
agreement in building ridge axis into the Upper Great Lakes Region.
Subsidence underneath the upper level/surface ridge will allow for
mostly sunny skies and dry weather. Temperatures are expected to be
near or slightly above normal...with highs rising into the 70s to lower
80s.

Main forecast concerns Friday night into Tuesday are precipitation
chances Sunday into Tuesday. Upper level ridge breaks down over
the Upper Great Lakes Region and upper level trough/closed low
slowly moves into the Ohio River Valley Sunday into Tuesday. The
forecast area remains on the northern periphery of the closed
upper low and provides small chances of showers and thunderstorms
mainly over the southern half of the forecast area. The 04.12z
GFS/ECMWF/GEM are in decent agreement in digging upper level
trough over the Northern Plains States/Upper Great Lakes region
Monday into Tuesday. This will produce periodic small chances of
showers/thunderstorms across the forecast area early next week.
With the upper closed low/upper level trough over the forecast
area for much of the period...temperatures will be near to
slightly below normal. 04.12z GFS/ECMWF suggest 925mb temperatures
to be in the plus 14 to plus 18 degrees celsius range through the
period and high temperatures are expected to climb mainly into
the 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1218 PM CDT Tue Jun 4 2019

Good VFR expected at KRST thru the afternoon and early evening.
MVFR deck is looking to move out of the KLSE area by 20z with good
VFR thru the rest of the afternoon/early evening. By mid to late
evening an approaching front is expected to trigger a line of
SHRA/TSRA. Plenty of detail differences on timing/coverage of
SHRA/TSRA as the line would move across the taf sites. With
confidence in the details on the lower side, added VCTS/CB to the
KRST taf 03-06z and KLSE 04-07z for now. As timing details become
clearer this can be refined. Front goes thru around 12z Wed, with
winds becoming NW behind the front. Will have to watch for a period
of MVFR cigs behind the front Wed morning, but for now left any
lower deck sct as some weak subsidence should be moving into the
area.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM...DTJ
AVIATION...RRS
Hazardous weather outlook, Jun 4, 3:45 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
345 PM CDT Tue Jun 4 2019

IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-051100-
Allamakee-Clayton-Wabasha-Winona-Houston-Buffalo-Trempealeau-
La Crosse-Vernon-Crawford-Grant-
345 PM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for parts of northeast
Iowa...southeast Minnesota...and southwest Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. One round could
move through early to mid evening, while another may hit going
into the overnight hours. Storms would post a threat for damaging
winds, but could also bring brief heavy rains, lightning, and hail.

Flooding continues along portions of the Mississippi River.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight chance for thunderstorms Wednesday morning.

A small chance of thunderstorms is forecast from Saturday night
through Monday morning. Severe weather is not expected.

Flooding will continue along portions of the Mississippi River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044-
055-051100-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Dodge-Olmsted-
Mower-Fillmore-Taylor-Clark-Jackson-Monroe-Juneau-Adams-Richland-
345 PM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for parts of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected tonight. The first threat
of storms will move in early this evening, while a second line
of storms could impact the area from late evening into the
overnight hours. While damaging winds will be the main expected
impact, storms will also bring a threat for brief heavy rain,
lightning, and hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight chance for thunderstorms Wednesday morning.

A small chance of thunderstorms is forecast from Saturday night
through Monday morning. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Shea

In the hours before

Special weather statement, Jun 4, 2:27 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
227 PM CDT Tue Jun 4 2019

IAZ008>011-018-019-029-030-MNZ094-095-WIZ054-061-042045-
Clayton-Floyd-Winneshiek-Chickasaw-Howard-Fayette-Allamakee-Mitchell-
Fillmore-Mower-Crawford-Grant-
227 PM CDT Tue Jun 4 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MITCHELL...
HOWARD...CLAYTON...FAYETTE...SOUTHWESTERN ALLAMAKEE...NORTHEASTERN
FLOYD...WINNESHIEK...CHICKASAW...SOUTHEASTERN MOWER...SOUTHWESTERN
FILLMORE...SOUTHERN GRANT AND SOUTHWESTERN CRAWFORD COUNTIES...

At 226 PM CDT, radar indicated thunderstorms were located along a
line extending from near Adams Minnesota to 6 miles south of
Garnavillo Iowa. Movement was east at 20 mph.

Wind gusts of 30 mph and pea size hail are possible with the
stronger of the storms.

Locations impacted include...
Decorah, Oelwein, Prairie Du Chien, Waukon, Cresco, New Hampton, West
Union, Guttenberg, Preston, Elkader, Spring Valley, Postville,
Monona, Fayette, Strawberry Point, Grand Meadow, Harmony, Calmar,
Cassville and Fredericksburg.

If a storm approaches your locations, seek shelter inside a building
until it passes.

LAT...LON 4291 9208 4291 9247 4367 9281 4380 9217
      4266 9058 4268 9090 4266 9090 4264 9208
TIME...MOT...LOC 1926Z 252DEG 19KT 4358 9260 4277 9126

RRS
Special weather statement, Jun 4, 3:14 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service La Crosse WI
314 PM CDT Tue Jun 4 2019

IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-042215-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Mower-Fillmore-Houston-Vernon-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon,
Charles City, New Hampton, Oelwein, Elkader, Austin, Preston,
Caledonia, Viroqua, Prairie Du Chien, Richland Center,
and Platteville
314 PM CDT Tue Jun 4 2019

...Scattered Storms For The Rest Of The Afternoon...

Scattered thunderstorms will march east across parts of the area
through the rest of the afternoon, mostly south of Interstate 90.
The stronger storms will produce brief, heavy downpours...pea
sized hail...and wind gusts to 30 mph.
Special weather statement, Jun 4, 4:22 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service La Crosse WI
422 PM CDT Tue Jun 4 2019

MNZ086-087-042215-
Olmsted-Dodge-
422 PM CDT Tue Jun 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OLMSTED AND DODGE
COUNTIES...

At 421 PM CDT, a strong thunderstorm was located over Mantorville,
moving northeast at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco,
Wasioja, Douglas, Eden, South Troy, and Potsdam.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4420 9274 4420 9233 4419 9232 4411 9232
      4388 9282 4403 9298
TIME...MOT...LOC 2121Z 231DEG 26KT 4406 9274

CA
Local storm report, Jun 4, 4:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND GST     DODGE CENTER            44.03N 92.85W
06/04/2019  M46 MPH          DODGE              MN   AWOS

&&

SHEA
Local storm report, Jun 4, 4:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
440 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             KASSON                  44.03N 92.75W
06/04/2019  E0.25 INCH       DODGE              MN   PUBLIC

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:42 AM CDTSpecial Weather StatementARXHouston93 min
Jun 4, 2:27 PM CDTSpecial Weather StatementARXFillmore, Mower78 min
Jun 4, 4:22 PM CDTSpecial Weather StatementARXDodge53 min
Jun 4, 5:11 PM CDTSpecial Weather StatementARXDodge, Olmsted, Wabasha, Winona79 min
Jun 4, 5:11 PM CDTSevere Thunderstorm WarningARXWabasha49 min
Jun 4, 5:14 PM CDTAreal Flood AdvisoryARXDodge3 hr
Jun 4, 5:23 PM CDTSevere Thunderstorm WarningARXDodge, Olmsted52 min
Jun 4, 5:51 PM CDTSevere Thunderstorm WarningARXFillmore, Mower, Olmsted54 min
Jun 4, 5:58 PM CDTSevere Thunderstorm WarningARXWabasha, Winona62 min
Jun 4, 6:04 PM CDTSevere Thunderstorm WarningARXFillmore, Olmsted, Winona56 min
Jun 4, 6:20 PM CDTSevere Thunderstorm WarningARXFillmore, Houston57 min
Jun 4, 6:50 PM CDTSevere Thunderstorm WarningARXHouston, Winona63 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.